# SDR 9807129969

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rt Generator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE RIGHT GENERATOR CYCLED ON AND OFF FOUR TIMES THEN DROPPED OFF LINE.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT GENERATOR CONTROL PANEL, VOLTAGE REGULATOR, GENERATOR, AND CSD.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
